Translator Disclaimer
1 October 2008 Nonsmooth classical points on eigenvarieties
Joël Bellaïche
Author Affiliations +
Duke Math. J. 145(1): 71-90 (1 October 2008). DOI: 10.1215/00127094-2008-047

Abstract

We construct nonsmooth points on unitary eigenvarieties. More precisely, we construct points so that the local ring of the irreducible components of the eigenvariety through this point is nonsmooth and not even a unique factorization domain (UFD). We use those points to construct geometrically several independent extensions in the relevant Selmer group

Citation

Download Citation

Joël Bellaïche. "Nonsmooth classical points on eigenvarieties." Duke Math. J. 145 (1) 71 - 90, 1 October 2008. https://doi.org/10.1215/00127094-2008-047

Information

Published: 1 October 2008
First available in Project Euclid: 17 September 2008

zbMATH: 1206.11057
MathSciNet: MR2451290
Digital Object Identifier: 10.1215/00127094-2008-047

Subjects:
Primary: 11F33
Secondary: 11F80

Rights: Copyright © 2008 Duke University Press

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.145 • No. 1 • 1 October 2008
Back to Top